Alert archive / Oklahoma / Frost Advisories in 2025

Frost Advisory 2, NWS Tulsa, OK

October 29, 20254 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Oct 29, 2025, 11:29 AM CDT for 4 counties in Oklahoma. It took effect at Oct 30, 2025, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2025, 11:29 AM CDT (16:29 UTC)
In effect from
Oct 30, 2025, 3:00 AM CDT
Expired
Oct 30, 2025, 9:00 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK

Counties Creek County, OK, Okfuskee County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WWUS74 KTSA 291629
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1129 AM CDT Wed Oct 29 2025

OKZ054-055-059-064-065-300600-
/O.NEW.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/
/O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Sapulpa, Pawhuska, Bartlesville, Okemah,
and Pawnee
1129 AM CDT Wed Oct 29 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

* WHAT...For the Wind Advisory, north winds 15 to 25 mph with gusts 
  up to 45 mph. For the Frost Advisory, temperatures as low as 34 
  will result in frost formation.

* WHERE...In Oklahoma, Okfuskee, Creek, Osage, Pawnee, and 
  Washington counties.

* WHEN...For the Wind Advisory, until 4 PM CDT this afternoon. For 
  the Frost Advisory, from 3 AM to 9 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts. Sensitive outdoor plants may be harmed 
  if left unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

Cover outdoor plants or bring them indoors.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076-
292100-
/O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-
Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Muskogee, Fayetteville, Vinita, Nowata,
Stigler, Okmulgee, Rogers, Springdale, Fort Smith, Sallisaw,
Tahlequah, Eureka Springs, Van Buren, Pryor, Stilwell, Grove,
Charleston, Miami, Clayton, Tulsa, Wagoner, Hugo, Checotah,
Antlers, Berryville, Ozark, Claremore, Jay, Wilburton, McAlester,
Poteau, Huntsville, and Bentonville
1129 AM CDT Wed Oct 29 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
3 follow-up statements
380 
WWUS74 KTSA 292054
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
354 PM CDT Wed Oct 29 2025

OKZ054-055-059-064-065-300900-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
/O.CON.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Sapulpa, Pawhuska, Bartlesville, Pawnee,
and Okemah
354 PM CDT Wed Oct 29 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...Okfuskee, Creek, Osage, Pawnee, and Washington OK Counties.

* WHEN...From 3 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076-
292200-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-
Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Berryville, Wilburton, Charleston,
Vinita, Hugo, Huntsville, Miami, Rogers, Tulsa, Clayton,
Stilwell, Poteau, Claremore, Eureka Springs, Springdale, Antlers,
McAlester, Pryor, Ozark, Jay, Checotah, Fayetteville, Wagoner,
Fort Smith, Nowata, Tahlequah, Stigler, Okmulgee, Muskogee,
Bentonville, Van Buren, Sallisaw, and Grove
354 PM CDT Wed Oct 29 2025

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Wind gusts have weakened below advisory criteria and will continue 
to decrease into this evening. Thus, the wind advisory will be 
allowed to expire.

$$
555 
WWUS74 KTSA 300453
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1153 PM CDT Wed Oct 29 2025

OKZ054-055-059-064-065-301400-
/O.CON.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Bartlesville, Okemah, Sapulpa, Pawnee,
and Pawhuska
1153 PM CDT Wed Oct 29 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

* WHAT...Temperatures as low as 36 will result in frost formation.

* WHERE...Okfuskee, Creek, Osage, Pawnee, and Washington OK Counties.

* WHEN...From 3 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Mejia
496 
WWUS74 KTSA 301348
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
848 AM CDT Thu Oct 30 2025

OKZ054-055-059-064-065-301500-
/O.EXP.KTSA.FR.Y.0002.000000T0000Z-251030T1400Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Bartlesville, Okemah, Pawhuska, Sapulpa,
and Pawnee
848 AM CDT Thu Oct 30 2025

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed this morning and the threat for frost has 
ended.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 29, 10:31 AM CDT, 58 minutes earlier. Its key messages:

  • Updated at 1022 AM CDT Wed Oct 29 2025
  • Strong winds areawide through Wednesday morning, with gusts 40 to 50 mph at times.
  • Rain chances continue into Wednesday afternoon, especially far east Oklahoma and western Arkansas.
  • Frost potential Thursday night into Friday morning.
Area forecast discussion, Oct 29, 10:31 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1031 AM CDT Wed Oct 29 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 1022 AM CDT Wed Oct 29 2025

 - Strong winds areawide through Wednesday morning, with gusts 40 to
   50 mph at times.

 - Rain chances continue into Wednesday afternoon, especially far
   east Oklahoma and western Arkansas.

 - Frost potential Thursday night into Friday morning.

&&

.UPDATE...
Issued at 1022 AM CDT Wed Oct 29 2025

The short term forecast remains on track. Temperatures will remain
nearly static into the early afternoon, in the mid 40s to low
50s. Winds will continue to gust to 30-45 mph the next few hours,
then diminish somewhat, with gusts of 15-25 mph by this evening.
Areas of light rain will persist through early afternoon, then
subside. Overnight tonight, winds will continue to diminish, but
will likely remain elevated enough to keep temperatures from
really falling off. Most areas will see lows from the mid 30s to
low 40s.

&&

.SHORT TERM...
(Through Wednesday night)
Issued at 1213 AM CDT Wed Oct 29 2025

Late Tuesday night into early Wednesday morning a strengthening
upper level low pressure center will continue to move southeast into
Arkansas and become nearly vertically stacked with a mid level low
currently stretched across Missouri and Arkansas. Ongoing light rain
showers and associated moisture from Tuesdays precipitation are
expected to wrap around this strengthening low pressure center and
combine with a strong low level jet over an increasing area of warm
advection. In response, light to locally moderate rain showers are
forecast to spread back into portions of eastern Oklahoma and
northwest Arkansas into Wednesday morning. The greater potential is
across far eastern Oklahoma into western Arkansas, closer to the low
center.

Also late Tuesday night into Wednesday, with a 50-65KT low level jet
developing on the western side of the upper level low will aid in
strengthening north/northwesterly winds down to the surface across
eastern Oklahoma and northwest Arkansas. Gusts of 35 to 45 mph with
the potential for gusts up toward 50 mph remain forecast over the
CWA starting late Tuesday night and continuing through the morning
hours Wednesday. The highest gusts are currently anticipated within
the higher terrain of northwest Arkansas and southeast Oklahoma, and
also over portions of northeast Oklahoma through 18z Wednesday.
Thus, will let the current Wind Advisory ride as is.

During the afternoon hours Wednesday, the low pressure system is
progged to quickly move off to the east which will allow for a
decreasing low level jet and also weakening warm advection across
the CWA. Wind gusts should then begin to decrease through the
afternoon and subside Wednesday evening. Rain chances through the
afternoon also look to decrease in coverage from west to east.
However, before the warm advection/low level jet dissipates, some
patchy areas of drizzle/sprinkles could remain behind the departing
light rain. This activity should dissipate by late afternoon with
cloud cover beginning to scatter out overnight Wednesday night.

Temperatures early Wednesday start out in the 40s to low 50s, and
struggle to warm into the low to mid 50s from north to south for
most of the CWA. The combination of all the conditions mentioned
above will create wind chills values in the 30s/40s through the
morning hours Wednesday. Temperatures then fall into the mid 30s to
lower 40s Wednesday night, which could create some localized areas
of frost early Thursday morning. However, winds should remain up
just enough to limit a more wider coverage.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 1213 AM CDT Wed Oct 29 2025

Surface high pressure filters through the region Thursday with the
return of warmer conditions back into the upper 50s and 60s for high
temperatures. Surface high quickly exits Thursday night with light
winds and mostly clear conditions into Friday morning. Again, with
low temperatures in the mid 30s to low 40s Friday morning, these
conditions will create a greater potential for patchy areas of frost
to develop over parts of eastern Oklahoma and northwest Arkansas.
These conditions look to be short lived as southerly low level winds
returns Friday with a continued warming trend.

High level clouds spread back over the region Friday night ahead of
another quick moving shortwave and associated frontal boundary
progged to move through Saturday. Run to run model solutions
continue to differ on the strength of this next wave. Thus, will
continue to take a blended approach with a potentially dry frontal
passage moving through the CWA during the day Saturday. At this
time, temperatures do not look to be too much impacted with high
temperatures Sunday into the first part of next week back into the
60s to lower 70s. This will be dependent on strength of the wave and
whether the frontal boundary moves through dry or not. Will just
have to wait and see how this plays out over the next several days.

&&

.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT Wed Oct 29 2025

Strong and gusty winds will continue through the day before
decreasing around sunset and eventually becoming light overnight.
Stratus deck has expanded into NE OK and western AR and should
further spread west and southward through the morning. Ceilings
will generally remain MVFR to low VFR with periodic IFR values
across far NW AR. Little to no impact from any light rain today.
Ceilings begin to raise and clouds begin to scatter this evening
into the early morning hours on Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  39  60  40 /  20   0   0   0
FSM   54  42  61  40 /  60   0   0   0
MLC   55  39  62  37 /  10   0   0   0
BVO   52  35  59  34 /  20   0   0   0
FYV   49  35  57  34 /  70  10   0   0
BYV   49  37  56  37 /  80   0   0   0
MKO   52  39  59  37 /  20   0   0   0
MIO   51  37  58  35 /  50   0   0   0
F10   54  37  61  36 /  10   0   0   0
HHW   55  40  61  38 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 1 PM CDT this afternoon for OKZ049-053>076.

AR...Wind Advisory until 1 PM CDT this afternoon for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...06
LONG TERM....20
AVIATION...07
Hazardous weather outlook, Oct 29, 6:23 AM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
623 AM CDT Wed Oct 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
623 AM CDT Wed Oct 29 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Northwest winds gusting 40-50 mph will continue through midday,
with a gradual downward trend during the afternoon hours. Light
rain and drizzle will continue through Wednesday, as well,
especially across parts of far eastern Oklahoma, western and
northwestern Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY THROUGH TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Dry weather is expected for the next several days. Patchy frost
will be possible for the latter half of the week, especially
Friday morning across much of the area as lows dip into the mid to
upper 30s for most locations.

weather.gov/tulsa contains additional information.

Nearby

Frost Advisories in Oklahoma, 2025Every frost advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.